Hereditary domination in graphs: characterization with forbidden induced subgraphs

Tuza, Zsolt (2008) Hereditary domination in graphs: characterization with forbidden induced subgraphs. SIAM Journal on Discrete Mathematics, 22 (3). pp. 849-853.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:31
Last Modified: 11 Dec 2012 15:31
URI: http://eprints.sztaki.hu/id/eprint/5419

Update Item Update Item